Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 108, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 16, 2011, 12:40 AM EDT for 9 counties in Georgia. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2011, 12:40 AM EDT (04:40 UTC)
- Expired
- Jun 16, 2011, 1:45 AM EDT
- In force
- 65 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Bryan County, GA, Bulloch County, GA, Chatham County, GA, Effingham County, GA, Evans County, GA, Liberty County, GA, Long County, GA, McIntosh County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 105 km from the middle of the area, began a volume at 04:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 12:54 AM EDT | TSTM WND DMG | Ludowici, GA | LAW ENFORCEMENT REPORTED A TREE DOWN ON ROAD NEAR PRIVATE BRANCH CHURCH OFF HWY 301. |
| Jun 16, 1:02 AM EDT | TSTM WND DMG | 5 Nne Midway, GA | LIGHT POLE SNAPPED OFF AT THE TOP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 9:27 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 4.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2649 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1202 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
217
WUUS52 KCHS 160440
SVRCHS
GAC029-031-051-103-109-179-183-191-267-160545-
/O.NEW.KCHS.SV.W.0108.110616T0440Z-110616T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1240 AM EDT THU JUN 16 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BRYAN COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL BULLOCH COUNTY IN SOUTHEAST GEORGIA...
CHATHAM COUNTY IN SOUTHEAST GEORGIA...
SOUTH CENTRAL EFFINGHAM COUNTY IN SOUTHEAST GEORGIA...
EVANS COUNTY IN SOUTHEAST GEORGIA...
LIBERTY COUNTY IN SOUTHEAST GEORGIA...
LONG COUNTY IN SOUTHEAST GEORGIA...
MCINTOSH COUNTY IN SOUTHEAST GEORGIA...
TATTNALL COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 145 AM EDT
* AT 1236 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS...ALONG A LINE EXTENDING FROM WILMINGTON
ISLAND TO GROVELAND TO 8 MILES NORTHWEST OF GORDONIA ALTAMAHA STATE
PARK...MOVING SOUTHEAST AT 25 MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
GROVELAND...WILMINGTON ISLAND...WHITE BLUFF...SANDFLY...WINDSOR
FOREST...VERNONBURG...SKIDAWAY ISLAND...MONTGOMERY...WASSAW
ISLAND...MIDWAY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3228 8222 3215 8112 3209 8107 3210 8100
3204 8092 3202 8083 3172 8113 3163 8112
3137 8127 3130 8126 3131 8139 3129 8141
3136 8154 3157 8170 3166 8185 3179 8197
3186 8212 3200 8222 3219 8219 3228 8223
TIME...MOT...LOC 0441Z 323DEG 21KT 3197 8090 3213 8175
3213 8223
$$1 follow-up statement
625
WWUS52 KCHS 160512
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
112 AM EDT THU JUN 16 2011
GAC031-103-109-160522-
/O.CAN.KCHS.SV.W.0108.000000T0000Z-110616T0545Z/
EVANS GA-BULLOCH GA-EFFINGHAM GA-
112 AM EDT THU JUN 16 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL EFFINGHAM...
SOUTH CENTRAL BULLOCH AND EVANS COUNTIES HAS BEEN CANCELLED...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM EDT
THURSDAY MORNING FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.
LAT...LON 3200 8222 3205 8213 3202 8186 3202 8202
3202 8135 3190 8118 3191 8098 3188 8097
3172 8113 3163 8112 3137 8127 3130 8126
3131 8139 3129 8141 3137 8155 3159 8171
3166 8185 3178 8196 3186 8212 3188 8211
TIME...MOT...LOC 0512Z 329DEG 25KT 3164 8076 3180 8161
3180 8209
$$
GAC029-051-179-183-191-267-160545-
/O.CON.KCHS.SV.W.0108.000000T0000Z-110616T0545Z/
TATTNALL GA-LONG GA-MCINTOSH GA-LIBERTY GA-CHATHAM GA-BRYAN GA-
112 AM EDT THU JUN 16 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM EDT
FOR SOUTHERN BRYAN...SOUTHERN CHATHAM...LIBERTY...MCINTOSH...LONG AND
SOUTHERN TATTNALL COUNTIES...
AT 111 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 22 MILES SOUTHEAST OF
OSSABAW SOUND TO LIVE OAK TO 8 MILES SOUTHWEST OF FIVE POINTS...OR
ALONG A LINE EXTENDING FROM 27 MILES SOUTH OF FORT PULASKI NATIONAL
MONUMENT TO HINESVILLE TO 9 MILES NORTHEAST OF SURRENCY...MOVING
SOUTHEAST AT 30 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENHURST...BELFAST...BLACKBEARD ISLAND...CARNIGAN...COX...
CRESCENT...DARIEN...DONALD...EULONIA...FLEMINGTON...FORT
MCALLISTER...FORT STEWART...GLENNVILLE...GUM BRANCH...HALFMOON
LANDING...HARRIS NECK...HINESVILLE...JONES...KELLER...LUDOWICI...
MCINTOSH...MENDES...MERIDIAN...OSSABAW SOUND...PINE HARBOR...
RETREAT...RICEBORO...RICHMOND HILL...RIDGEVILLE...SAPELO ISLAND...
SHELLMAN BLUFF...SOUTH NEWPORT...ST. CATHERINES ISLAND...SUNBURY...
TIBET...TOWNSEND...VALONA...WALTHOURVILLE...WASSAW ISLAND...WOLF
ISLAND...CROSSROADS AND MIDWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND/OR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 3200 8222 3205 8213 3202 8186 3202 8202
3202 8135 3190 8118 3191 8098 3188 8097
3172 8113 3163 8112 3137 8127 3130 8126
3131 8139 3129 8141 3137 8155 3159 8171
3166 8185 3178 8196 3186 8212 3188 8211
TIME...MOT...LOC 0512Z 329DEG 25KT 3164 8076 3180 8161
3180 8209
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 11:45 PM EDT, 55 minutes earlier.
Area forecast discussion, Jun 15, 11:45 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1145 PM EDT WED JUN 15 2011 .SYNOPSIS... WEAK HIGH PRESSURE OVER THE COASTAL CAROLINAS WILL RETREAT OFF THE COAST LATE TONIGHT AND THURSDAY...AS A WARM FRONT LIFTS NORTH ACROSS THE AREA. ANOTHER FRONT WILL BECOME NEARLY STATIONARY ACROSS THE CAROLINAS ON FRIDAY...THEN LINGER THROUGH THE WEEKEND. THIS FRONT WILL LIFT NORTH EARLY NEXT WEEK AS ATLANTIC HIGH PRESSURE BEGINS TO BUILD BACK TOWARD THE AREA. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... A QUASI-LINEAR CONVECTIVE SYSTEM /QLCS/ CONTINUES TO RACE SOUTHEAST THROUGH THE FORECAST AREA THIS HOUR. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA THROUGH 1 AM...WHILE SEVERAL WARNINGS HAVE ALSO BEEN ISSUED ALONG THE CONVECTIVE LINE. MAIN HAZARDS WITH SEVERE CONVECTION WILL BE DAMAGING WINDS AND LARGE HAIL. HAVE ADJUSTED POPS TO FOLLOW THE LINE OF CONVECTION EAST THROUGH THE AREA DURING THE LATE NIGHT HOURS. SOUTHEASTERLY WINDS WILL SHIFT MORE SOUTHERLY THIS EVENING...WHICH COULD ADVECT SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA INTO SOUTHERN PORTIONS OF THE CWA. AREAS OF SMOKE COULD REDUCE VISIBILITIES AT TIMES TONIGHT...BUT THERE IS SOME UNCERTAINTY WHETHER ONGOING CONVECTION COULD PRODUCE ENOUGH MIXING TO LIMIT THE IMPACTS OF THE SMOKE. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY AND FRIDAY...THE FORECAST AREA WILL BE LOCATED BETWEEN AN UPPER LOW SHIFTING EAST THROUGH THE OHIO VALLEY/MID ATLANTIC AND BROAD UPPER HIGH PRESSURE NEAR TEXAS. SEVERAL SHORTWAVE TROUGHS WILL DIVE SOUTHEAST OVER THE SOUTHEAST STATES BETWEEN THESE TWO SYSTEMS...WHICH WILL BRING SEVERAL CHANCES FOR RAIN. HOWEVER...AS IS USUALLY THE CASE...THE TIMING OF THESE SHORTWAVE TROUGHS ARE DIFFICULT SO PINNING DOWN EXACT CONVECTIVE DETAILS IS TRICKY. HAVE CARRIED THE HIGHEST CHANCES THURSDAY...MAINLY ACROSS NORTHERN AND WESTERN PORTIONS OF THE FORECAST AREA WHERE THE GREATEST COVERAGE SHOULD BE. DECENT BULK SHEAR MAY LEAD TO SOME STRONG TO SEVERE STORMS...BUT MUCH DEPENDS ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP...WHICH OF COURSE DEPENDS ON THE STRENGTH/COVERAGE OF ACTIVITY IN THE MORNING. WITH BETTER RAIN CHANCES EXPECTED THURSDAY...TEMPERATURES MAY BE HELD CLOSER TO NORMAL...WITH TEMPERATURES LIKELY REBOUNDING ABOVE NORMAL FRIDAY. WILL HAVE TO KEEP AN EYE ON THE SMOKE BEING GENERATED FROM THE LARGE WILDFIRES ACROSS SOUTHEAST GEORGIA AND NORTHERN FLORIDA WHICH COULD MAKE IT/S WAY INTO AT LEAST COASTAL PORTIONS OF SOUTHEAST GEORGIA ON THURSDAY AS LOW-LEVEL WINDS SHIFT TO THE SOUTH/SOUTHWEST. SATURDAY...AN APPROACHING COLD FRONT IS EXPECTED TO REMAIN STALLED NORTH OF THE AREA...AS THE SOUTHEAST STATES ARE PINNED BETWEEN WEAK UPPER TROUGHING TO THE NORTH AND UPPER RIDGING GRADUALLY BUILDING TOWARD THE REGION FROM THE GULF OF MEXICO. WILL FORECAST ONLY A SLIGHT CHANCE FOR DIURNAL SHOWERS/THUNDERSTORMS LACKING ANY DISCERNIBLE SYNOPTIC LEVEL SUPPORT AT THIS TIME. TEMPERATURES WILL BE WELL ABOVE NORMAL GIVEN MORE OF AN OFFSHORE FLOW AHEAD OF THE FRONT. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... UPPER RIDGING ACROSS THE SOUTHERN PLAINS AND WESTERN GULF OF MEXICO WILL CONTINUE TO STRETCH INTO THE SOUTHEAST STATES OVER THE WEEKEND AND INTO EARLY NEXT WEEK. FORECAST MODELS DO AGREE THAT THE LINGERING FRONT TO THE NORTH AND ITS ASSOCIATED WAVE OF LOW PRESSURE WILL MANAGE TO DRIFT SOUTH TOWARD THE FORECAST AREA BY MONDAY...EITHER DISSIPATING OVER THE REGION OR PULLING OVER THE ATLANTIC WATERS. DETAILS OF THESE SYNOPTIC SCALE FEATURES ARE STILL REPRESENTED DIFFERENTLY BETWEEN MID RANGE MODEL SOLUTIONS...AND WILL CONTINUE TO FORECAST JUST SLIGHT CHANCE POPS SUNDAY THROUGH TUESDAY FOR THE CLIMATOLOGICALLY FAVORED AFTERNOON/EVENING HOURS. TEMPERATURES WILL CONTINUE TO RUN SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED PERIOD...WITH HIGHS GENERALLY IN THE LOW TO MID 90S AWAY FROM THE COAST AND LOWS IN THE LOW 70S EACH NIGHT. && .AVIATION /04Z THURSDAY THROUGH MONDAY/... SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY SHORTLY AFTER MIDNIGHT AND CONTINUE THROUGH MUCH OF THE OVERNIGHT HOURS...POSSIBLY REDUCING CEILINGS AND VISIBILITIES TO MVFR OR LOWER LEVELS AT TIMES. OTHERWISE...VFR CONDITIONS SHOULD PREVAIL. EXTENDED AVIATION OUTLOOK...WILL KEEP AN EYE ON SMOKE FROM WILDFIRES ACROSS SE GEORGIA AND N FLORIDA WHICH COULD REDUCE VSBYS AS IT BEGINS TO MOVE N/NE THROUGH AT LEAST THU. && .MARINE... THE PRESSURE GRADIENT BETWEEN LOWER PRESSURE TO OUR NORTH AND THE RIDGE TO THE SOUTHEAST WILL BEGIN TO ENHANCE A SOUTHERLY SURGE TONIGHT. MOST OF OUR WATERS SHOULD SEE WIND SPEEDS BUILD TO NEAR 15 KT TONIGHT WITH FAVORABLE GEORGIA WATERS AND GRAYS REEF LIKELY TO SEE 15 TO 20 KT FOR A PERIOD. SEAS WILL BUILD TO 3 FT OVERNIGHT AS THE WINDS INCREASE AND NOCTURNAL JETTING TAKES HOLD. ALSO...ADDED PATCHY SMOKE ACROSS AMZ354 EARLY THURSDAY MORNING AS SMOKE ASSOCIATED WITH WILDFIRES ACROSS NORTHERN FLORIDA AND SOUTHERN GEORGIA ADVECT ACROSS THE WATERS. THURSDAY THROUGH MONDAY...WEAK ATLANTIC HIGH PRESSURE WILL SET UP LATE IN THE WEEK AND THROUGH THE WEEKEND...WITH A SURFACE TROUGH OF LOW PRESSURE DEVELOPING INLAND. AN ASSOCIATED COLD FRONT WILL APPROACH BUT WILL STALL NORTH OF THE WATERS. NOCTURNAL SURGES COULD PUSH SOUTHERLY WINDS UPWARDS OF 15-20 KT AT TIMES EACH NIGHT...WITH SOME LOCAL ENHANCEMENTS NEAR THE LAND/SEA INTERFACE EACH AFTERNOON. SEAS ARE FORECAST TO BUILD UP TO 5 FT...MAINLY BEYOND 20 NM FROM THE COAST. OVERALL...CONDITIONS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 15, 11:12 PM EDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 1112 PM EDT WED JUN 15 2011 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-170315- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 1112 PM EDT WED JUN 15 2011 ...SEVERE THUNDERSTORM WATCH 482 IN EFFECT UNTIL 1 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT. AMZ374-170315- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1112 PM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...NUMEROUS SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA DURING THE OVERNIGHT HOURS. THERE IS A SLIGHT RISK THAT SOME OF THESE THUNDERSTORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Jun 15, 11:33 PM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1133 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM TSTM WND DMG BEAUFORT 32.44N 80.68W
06/15/2011 BEAUFORT SC PUBLIC
PUBLIC REPORTED POWER LINES DOWN AND ON FIRE ALONG HWY
21 TOWARDS BEAUFORT...IN THE PRISTINE AREA.
&&
EVENT NUMBER CHS1100466
BDCLocal storm report, Jun 15, 11:47 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1147 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND GST BEAUFORT 32.44N 80.68W
06/15/2011 M43 MPH BEAUFORT SC ASOS
KNBC ASOS REPORTED A GUST OF 43 MPH.
&&
EVENT NUMBER CHS1100467
BDCLocal storm report, Jun 15, 11:58 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1158 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM TSTM WND DMG COLLINS 32.18N 82.11W
06/15/2011 TATTNALL GA PUBLIC
PUBLIC REPORTED LARGE OAK TREE DOWN ACROSS HWY 292.
&&
EVENT NUMBER CHS1100468
BDCLocal storm report, Jun 16, 12:04 AM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1204 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND DMG BEAUFORT 32.44N 80.68W
06/15/2011 BEAUFORT SC PUBLIC
REPORT OF 6 INCH TREE BRANCHES BLOWN DOWN.
&&
EVENT NUMBER CHS1100469
BDCLocal storm report, Jun 16, 12:31 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1231 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG WALTERBORO 32.91N 80.67W
06/15/2011 COLLETON SC PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL AND LARGE OAK TREE
DOWN ON HUDSON MILLS ROAD.
1145 PM HAIL WALTERBORO 32.91N 80.67W
06/15/2011 E1.00 INCH COLLETON SC PUBLIC
PUBLIC REPORT OF QUARTER SIZE HAIL AND LARGE OAK TREE
DOWN ON HUDSON MILLS ROAD.
&&
EVENT NUMBER CHS1100470
EVENT NUMBER CHS1100471
BDCLocal storm report, Jun 16, 12:40 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1240 AM EDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM TSTM WND DMG SUMMERVILLE 33.02N 80.18W
06/16/2011 DORCHESTER SC PUBLIC
PUBLIC REPORTED ESTIMATED 70MPH WIND GUST. SEVERAL
LARGE TREES DOWN AND BLOWN TRANSFORMERS ON DORCHESTER
ROAD.
&&
EVENT NUMBER CHS1100472
BDCThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 9:41 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 64 min |
| Jun 15, 10:23 PM EDT | Special Weather Statement | CHS | Tattnall | 37 min |
| Jun 15, 10:45 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Effingham, Screven | 60 min |
| Jun 15, 11:27 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 63 min |
| Jun 15, 11:30 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 15, 11:42 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Bulloch, Candler, Chatham, Effingham, Evans and 3 more | 63 min |
| Jun 16, 1:24 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 16, 1:40 AM EDT | Severe Thunderstorm Warning | CHS | Bryan, Chatham, Liberty, Long, McIntosh | 65 min |
| Jun 16, 3:26 AM EDT | Special Marine Warning | CHS | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.